Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The anisotropic tensors


Authors: G. F. Smith and R. S. Rivlin
Journal: Quart. Appl. Math. 15 (1957), 308-314
MSC: Primary 20.00; Secondary 53.00
DOI: https://doi.org/10.1090/qam/101883
MathSciNet review: 101883
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 20.00, 53.00

Retrieve articles in all journals with MSC: 20.00, 53.00


Additional Information

DOI: https://doi.org/10.1090/qam/101883
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website